EXACTECH, INC. SPECIFIC DEVICE NOT REPORTED; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Back to Search Results |
| Model Number |
TRULIANT TIB IMP PS INSERT SZ 3 13MM |
| Medical Device Problem Codes |
Naturally Worn (2988); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inflammation (1932); Pain (1994); Synovitis (2094); Discomfort (2330); Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Joint effusion (4849)
| Date of Event |
11/28/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending investigation.
Event or Problem Description
As reported via legal documentation the patient had a left knee replacement on (b)(6)2018.Approximately 3 years and 11 months after the initial procedure the patient had a left knee revision on (b)(6) 2022.The patient experienced pain, stiffness, discomfort, and weakness.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.The patient has filed a short-form complaint in a multi district litigation titled in re: exactech polyethylene orthopedic products liability litigation, mdl no.(b)(4), and pending in the (b)(6).Per the transfer order creating this multi district litigation, ¿plaintiffs allege that their knee or hip replacement devices failed prematurely because of degradation of the device¿s polyethylene component, which resulted in the premature removal (or planned removal) of the prosthesis at issue.¿ because the patient has filed a suit in this multi district litigation, the patient appears to allege that the patient was injured as a result of premature wear of an exactech polyethylene device.
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and/or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.D4: corrected d10: concomitants: (b)(6), 02-022-35-3013 - truliant tib imp ps insert sz 3 13mm.(b)(6), 200-02-32 - three peg patella 32mm.(b)(6), 02-022-45-3020 - truliant tib fit tray cem sz 3f / 2t.(b)(6), 02-020-11-0230 - truliant ps cem fem ps cem left sz 3.G4: corrected.H6: corrected.Health effect, medical device, component, and investigation clinical codes.